# SDR UALA2012042302438

- Difficulty date: April 23, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,138 hours, 9,706 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 20AB TO 33AB INOPERATIVE.   REPLACED BATTERY PACKS, OP CHECKED GOOD.
